# SDR QMLA2019021299018

- Difficulty date: February 9, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N145HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 4,848 hours, 18,880 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,848 hours, 12,060 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Union
- Part number: 0301020430
- Condition: Loose
- Location: Engine Lube
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE AND OIL SEEPING FROM # 1 ENGINE LUBRICATION PIPE OF THE REAR BEARING. INSPECTED LUBRICATION PIPE OF THE REAR BEARING IAW MM 70-40-02-801. FOUND UNION LOOSE AT LUBRICATION PIPE. TORQUED UNION IAW MM 79-29-00-900-802-A01. PERFORMED GROUND RUN, NO DEFECTS WERE NOTED. RETURNED AIRCRAFT TO SERVICE.
